# SDR CALA0100798

- Difficulty date: August 25, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 58,096 hours, 36,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 1446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN TAIL COMPARTMENT CANTED FRAME AT STA 1446, L2L. THE FRAME WAS REMOVED AND REPLACED AT STA 1446 IAW SRM 51-30-2.
